# SDR HNAA2013102100540

- Difficulty date: October 21, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 46,317 hours, 54,471 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Part number: SELOC29DF
- Condition: Failed
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAKEOFF WARNING HORN SOUNDED AFTER TAKEOFF,  70 PERCENT TORQUE.  ACFT CONFIGURED PROPERLY.   R & R FAULTY SWITCH.  OPS CHECKED GOOD.  FAILED ENGINE RUN.  R & R NR 1 TORQUE INDICATOR IAW AMM 77-1-5.  OPS CHECKED GOOD WITH ENGINES RUNNING.
